# SDR DALA2015040802676

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG 3 LT FS Y=160 AT PAX CABIN, CARD 10.  DAMAGE SECTION ON LONGERON NR 3 LT WAS REMOVED.  NEW SECTION LONGERON NR 3 LT WAS AJUSTED, AND DRILLED ALSO TREATED AND PAINTED NEW SECTION LONGERON AND SPLICE WAS INSTALLED IAW SRM 51-10-3, PAR 14 AND 21, ALSO SRM 51-30-2 AND 51-30-5 AND SRM 53-02, FIG 18, LP 1895247.
